MAUDE Adverse Event Report: BECKMAN COULTER PK7300 AUTOMATED MICROPLATE SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER PK7300 AUTOMATED MICROPLATE SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number PK7312-02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman coulter field service engineer (fse) assisted the customer bio-med engineer over the phone.The bio-med engineer indicated the issue was likely caused by the cell sample probe which was clogged/malfunctioned.The bio-med engineer confirmed the replacement of the cell sample probe and priming of the system resolved the issue.Therefore, the failure mode is use error.The customer did not performed the daily maintenance as instructed in user guide.Information not provided by customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported erroneous/questioned results with o flags on their pk7300 analyzer.There was no report of change to treatment, injury or impact to patient care associated with this event.The customer did not provide any patient data or demographics.

Brand Name
PK7300 AUTOMATED MICROPLATE SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
MDR Report Key11653680
Report Number9612296-2021-00122
Device Sequence Number3547405
Product Code JJE
UDI-Device Identifier14987666535721
UDI-Public(01)14987666535721(11)101201
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BK060024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK7312-02
Device Catalogue NumberN3209000
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1